Translator Disclaimer
2016 On complete monomial ideals
Philippe Gimenez, Aron Simis, Wolmer V. Vasconcelos, Rafael H. Villarreal
J. Commut. Algebra 8(2): 207-226 (2016). DOI: 10.1216/JCA-2016-8-2-207

Abstract

In dimension 2, we study complete monomial ideals combinatorially, their Rees algebras and develop effective means of finding their defining equations.

Citation

Download Citation

Philippe Gimenez. Aron Simis. Wolmer V. Vasconcelos. Rafael H. Villarreal. "On complete monomial ideals." J. Commut. Algebra 8 (2) 207 - 226, 2016. https://doi.org/10.1216/JCA-2016-8-2-207

Information

Published: 2016
First available in Project Euclid: 10 June 2016

zbMATH: 1353.13006
MathSciNet: MR3510918
Digital Object Identifier: 10.1216/JCA-2016-8-2-207

Subjects:
Primary: 13B22
Secondary: 13A30, 13H10

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • 2016
Back to Top